# SDR C2XA07ON024

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 145878
- Aircraft time: 8,215 hours, 4,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - SERVICE & ROUTINE CHECK - DURING PRELIMINARY INSPECTION EXIT SIGN AT SEAT ROW 3A WAS FOUND INOP.  MX PERSONNEL REMOVED AND INSTALLED NR 3 INVERTER IAW EMB 145 AMM 33-50-00.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
